Users Online Now:
Donate To GLP
Back to Forum
Back to Thread
REPLY TO THREAD
Warning about Methylprednisolone (Drug of Death)
Ms Sans Serif
In accordance with industry accepted best practices we ask that users limit their copy / paste of copyrighted material to the relevant portions of the article you wish to discuss and no more than 50% of the source material, provide a link back to the original article and provide your original comments / criticism in your post with the article.
[quote:Anonymous Coward 26820193:MV8yMDQyMzQ4XzM0NDMxMjUyXzFFMjhGRjdE] [quote:Anonymous Coward 53476:MV8yMDQyMzQ4XzM0NDIzNzQ4Xzc2NDQwNEYy] your son is now burning in hell for taking his own life. it is a biblical fact. does not matter the cause. [/quote] No sorry all the bibletards sold their souls to the devil. You are going to burn in hell for worshiping a false god! He is in a better place! [/quote]
Use of high-dose steroids "for more than a week" begins to produce suppression of the patient's adrenal glands because the exogenous glucocorticoids suppress hypothalamic corticotropin-releasing hormone (CRH) and pituitary adrenocorticotropic hormone (ACTH). With prolonged suppression, the adrenal glands atrophy (physically shrink), and can take months to recover full function after discontinuation of the exogenous glucocorticoid. During this recovery time, the patient is vulnerable to adrenal insufficiency during times of stress,such as illness.
The most serious side effect occurs after the adrenal glands cease natural production of cortisol, which methylprednisolone will replace. Abrupt cessation of the drug after this occurs can result in a condition known as Addisonian crisis, which can be fatal.
Having natural Cortisol depleted on a cold turkey dose quit the person under the drug withdrawal can commit suicide under the psycological stress the withdrawal produces ..
My son Emmanuel on 11/1/2012 commited suicide ..
Emmanuel dose was not steped down, his dose was cut cold turkey causing a drop in natural cortisol that aparently led to a crisis he tried to scape by suicide.
The intent of this post is to warn others about the harmfull effects this drug produces and to investigate if similar cases has happened to others ..
Emmanuel Was 20 years at his death ...
A young man with great promise hopes & dreams truncated by a drug he was not able to handle and us his parents had no information on its withdrawal effects .
Pining will be greatly aprecciated so others get informed.
Thanks me his father ...
Pictures (click to insert)
Big Round Smilies
Aliens and Space
Friendship & Love
Misc Small Smilies
View All Categories
Next Page >>
Disclaimer / Copyright Info
with questions or comments about this site.
"Godlike Productions" & "GLP" are registered trademarks of Zero Point Ltd. Godlike™
Website Design Copyright © 1999 - 2017 Godlikeproductions.com
Page generated in 0.005s (5 queries)